I've had type 1 for 8 months for the last 2 months I haven't taken insulin and I use meth everyday I just watch my diet somewhat and it never gets higher then 130 but usually is 100 or 110 and when I was taking my insulin I had a problem with it getting too low.is it possible the meth acts as a type of insulin cause my problem is mine gets too high
Interesting set of circumstances. It is very likely that you are in a "honeymoon" phase of your diabetes. Often, after starting insulin injections, the pancreas has a "second wind" and produces enough insulin to manage blood sugar levels temporarily without having to take shots. There is also a form of diabetes called "LADA" that many physicians accidentally think is type-1 diabetes. LADA (Latent Autoimmune Diabetes of Adulthood) often does not require insulin for several years, and is caused by a combination of insulin resistance and autoimmunity.
I am not aware of meth having the ability to reduce insulin requirements, However, it can lead to poor decision-making which, as we know, can be deadly when one has diabetes.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.